Ectopics , PVC, PACS etc

Does anyone who suffers from these and other arrhythmia a also get constant dizziness and lightheaded mess and also nausea? I have been experiencing all the latter and the ENT consultant I saw yesterday thought it might be due to my heart problems rather than an inner ear problem. He gave some balance retraining g exercises which have made me a bit dizzy.

Any thoughts anyone?

Stephanietee

2 Replies

oldestnewest
  • I get the very occasional dizzy spell which is quite different to the nauseous feeling from labrynthitis . I put it down to sudden drop in BP if I stand up too quickly. When my BP was normal for me around 145/90 it never happened but ever since the docs freaked out and made me take tablets to bring it down to 120/70 I noticed it.

  • Hi Stephanietee,

    Yes, you describe exactly the symptoms which I experience and I have no inner ear problems but do suffer from AF. Originally suspected bad reactions to blood pressure medications as being the cause of my lightheadedness but have since discounted this as it lessens and worsens depending on the frequency or severity of the AF.

    You are not alone!

You may also like...